# SDR SSHA099270

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N3607P
- Make and model: Aerosp AS355*
- Aircraft serial: 1249
- Aircraft time: 12,759 hours, 16,639 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 704A34412009
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT MADE A PRECAUTIONARY LANDING DUE TO ILLUMINATION OF THE MGB PRESSURE LIGHT, INSPECTION REVEALED THE MGB OIL COOLER LINE HAD BURST AT THE JOINT BETWEEN THE HOSE AND THE METAL CRIMPEND END.  THE HOSE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO  SERVICE.
